Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Have difficulty with finger movements, jerks, grip is poor. Have sarcoidosis. What to do?

Hello Dr Grief,
I wonder if you can help me, I was diagnosed with sarcoidosis in 2008 and had to take early retirement after 37years of nursing/midwifery. I find the information aimed at the general public is not in-depth enough, and the medical papers aim too far above me. I am having new symptoms and I don't know if it if just the sarcoid, and if so is there any treatment? I get so fed up going to four differant consultants who will initiate a barage of tests, and then tell me that there is not realy much that can be done, and offer me prednisolon. I am now having difficulty with fine finger movement,fingers jerk and type extra keys when I am typing. My grip is poor and I have involantry jerking x like Parkinsons, I will lift a cup and my wrist will jerk and and I will have tossed the contents, usaly over my self; I have given my self som nasty scalds on my hand, wrist and abdomen. I am also loosing my memory and I don't remember events, very disturbing is the fact I don't remembet my grand-daughter when she was ababy she is now five. I have just lost two hours as I seem to fall asleep at the computer? I wonder if there is some form of epilepsy going on?
That's probably enough to be going on with
Kind regargs,
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
The symptoms that you have are likely to be due to a nerve root involvement or a weakness caused by neural deficit. Do consult a neurologist for proper diagnosis.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal ,
Answered: Wed, 26 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor